# SDR SWAA2022103166189

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 16,725 hours, 8,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERNAL EMERGENCY LIGHT INOP / [01] REPLACED AFT ENTRY DOOR EXTERIOR EMERGENCY LAMP REF AMM 33-51-04. OPS CHECK GOOD.
